Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2015, 10:32 PM CDT for Holt County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 10:32 PM CDT (03:32 UTC)
- Expired
- Jul 19, 2015, 11:15 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:58 PM CDT | TSTM WND DMG | 1 W Emmet, NE | LARGE TREES BROUGHT DOWN. |
| Jul 19, 11:00 PM CDT | TSTM WND DMG | Emmet, NE | EST 70MPH WINDS BROUGHT LARGE TREE DOWN AND DROVE HAIL THROUGH A SCREEN DOOR |
| Jul 19, 11:03 PM CDT | TSTM WND GST 56 | Oneill, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS53 KLBF 200332
SVRLBF
NEC089-200415-
/O.NEW.KLBF.SV.W.0210.150720T0332Z-150720T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1115 PM CDT
* AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATKINSON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONEILL...EMMET...INMAN...CHAMBERS AND PAGE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 288 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4241 9834 4217 9875 4250 9908 4262 9892
TIME...MOT...LOC 0333Z 313DEG 26KT 4250 9891
HAIL...1.25IN
WIND...60MPH
$$
JACOBS1 follow-up statement
039
WWUS53 KLBF 200357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM MDT SUN JUL 19 2015
NEC089-200415-
/O.CON.KLBF.SV.W.0210.000000T0000Z-150720T0415Z/
HOLT NE-
1057 PM CDT SUN JUL 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOLT
COUNTY UNTIL 1115 PM CDT...
AT 1055 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMMET...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEILL AND INMAN.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 290 AND 317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4256 9883 4242 9840 4221 9878 4250 9908
4251 9906
TIME...MOT...LOC 0357Z 313DEG 26KT 4244 9876
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 9:47 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 19, 9:47 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 947 PM CDT SUN JUL 19 2015 .SYNOPSIS... ISSUED AT 330 PM CDT SUN JUL 19 2015 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN CONUS WITH GENERALLY ZONAL FLOW ACROSS THE AREA. REMNANTS OF TROPICAL SYSTEM DOLORES ADDING MOISTURE TO THE MONSOON OF THE 4 CORNERS REGION. SFC STALLED BOUNDARY STRETCHES ACROSS MISSOURI/KANSAS AND ALONG THE FRONT RANGE IN COLORADO. ALSO ANALYZING A WEAK TROUGH MOVING ACROSS NORTHEAST WYOMING AND WESTERN S DAKOTA. TEMPERATURES THIS AFTERNOON HAVE WARMED INTO THE 80S WITH PARTLY CLOUDY SKIES. && .UPDATE... ISSUED AT 947 PM CDT SUN JUL 19 2015 UPDATED THE FORECAST TO ACCOUNT FOR LESSENING PRECIP CHANCES THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...WITH THE EXCEPTION OF WHERE TSRA IS ONGOING. DECENT PV ANOMALY MOVING INTO SOUTHWEST SD ATTM AND HELPING TO FOCUS TSRA IN THE CLUSTER MOVING ESEWD IN NC NEB. THIS AREA SHOULD CONTINUE TO PUSH SEWD THROUGH THE NIGHT BUT SHOULD WEAKEN AS BEST LLJ LOCATED SOUTH INTO KS. COULD BE A FEW ISOLD SHOWERS/WEAK STORMS AHEAD OF SEWD ADVANCING COLD FRONT OVERNIGHT AND HAVE KEPT THAT MENTION IN THE FCST. LOWS WILL BE TRICKY AS INCREASING LOW LEVEL MOISTURE SHOULD KEEP TEMPS UP...BUT DRIER AIR ASSOCIATED WITH THE COLD FRONT WILL ALLOW TEMPS TO DROP BEHIND IT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 330 PM CDT SUN JUL 19 2015 ANOTHER ROUND OF STORMS EXPECTED TONIGHT. THERE ARE TWO FOCUS POINTS OF INTEREST TONIGHT FOR THUNDERSTORM ACTIVITY. ONE WILL BE AN UPPER LEVEL DISTURBANCE RIDING ALONG THE NORTHERN PERIPHERY OF THE RIDGE. THIS TRACK RESEMBLES THE ONE FROM YESTERDAY AND WILL IMPACT MAINLY SOUTHWESTERN NEB. A COUPLE STORMS ALREADY FIRING ACROSS THE SOUTHERN PANHANDLE AND NORTHEASTERN CO. ACTIVITY WILL INCREASE...BECOMING SCT TO POSSIBLY A BROKEN LINE AS IT DRIFTS EAST. CAPE VALUES AROUND OR GREATER THAN 1500 J/KG AND LOW LEVEL SHEAR OF 35-40 KTS SHOULD SUFFICE FOR SOME SEVERE THUNDERSTORMS WITH WIND AND HAIL THE MAIN THREAT. MEANWHILE THE SECOND AREA OF FOCUS WILL BE THE PROGRESSING EASTWARD TROUGH ACROSS THE NORTH. MOISTURE LIMITED THIS EVENING INITIALLY WITH DEW PTS ONLY IN THE LOWER 60S...HOWEVER RECENT RAINFALL AND SOUTHERLY WINDS SHOULD BE ABLE TO BRING THOSE UP TO THE MID AND UPPER 60S BY THE ARRIVAL OF THE TROUGH. SHEAR IS A LITTLE WEAKER AND SEVERE THREAT NOT AS HIGH AS TO THE SOUTH...ALTHOUGH STILL MARGINAL. STORMS ADVANCE TO THE EAST AND EXIT THE CWA OVERNIGHT. WITH SOME CLEARING BEHIND THE STORMS...TEMPS TO FALL INTO THE MID AND UPPER 50S OUT WEST...WHILE LOWER 60S ARE EXPECTED IN THE EAST WHERE CLOUDS LAST TO DEPART. TOMORROW WILL CONTINUE TO SEE THE STALLED BOUNDARY TO THE SOUTH WITH LITTLE CHANGE TO THE AIRMASS OVERHEAD. HIGHS SHOULD BE SIMILAR...MID AND UPPER 80S WITH MAYBE A LOW 90 ACROSS THE SOUTHWEST AS WE SEE A LITTLE MORE SUN. ANOTHER WAVE WILL MOVE ACROSS THE ROCKIES DURING THE DAY BUT STORMS SHOULD REMAIN ACROSS THE HIGHER COUNTRY TO THE WEST THROUGH THE AFTERNOON HOURS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 330 PM CDT SUN JUL 19 2015 MID AND LONG TERM MODELS IN GOOD AGREEMENT AND HAVE GOOD CONFIDENCE IN THE FORECAST. MONDAY NIGHT...SURFACE HIGH CENTERED OVER SIOUX FALLS. UPSLOPE CONDITIONS OVER WESTERN NEBRASKA WITH A WEAK COLD FRONT MOVING SOUTH OVER WESTERN NEBRASKA...MID LEVEL WAVE MOVING ACROSS WYOMING. HAVE RETAINED SCHC POPS OVER THE EASTERN NEBRASKA PANHANDLE AND CARRIED THEM INTO TUESDAY WITH HIGHER CHANCES AS THE MID LEVEL WAVE MOVE EAST. HIGHS IN THE 80S BEHIND THE FRONT. HAVE RETAINED PRECIP CHANCES TUESDAY NIGHT OVER WESTERN NEBRASKA WITH SURFACE BOUNDARY ALONG NEBRASKA KANSAS BORDER AND WEAK WAVE MOVING THROUGH THE SOUTHWEST FLOW. HIGHS WEDNESDAY IN THE 80S. RIDGE BUILDS IN AND HEAT RETURNS THURSDAY INTO THE WEEKEND WITH HIGHS IN THE 90S. STRONGER WAVE MOVES THROUGH ON SATURDAY WITH BEST CHANCES FOR PRECIPITATION OVER WESTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 625 PM CDT SUN JUL 19 2015 FCST CHALLENGE AGAIN DEALS WITH CONVECTIVE POTENTIAL AND TIMING...THEN FRONTAL PASSGE FROM NORTHWEST TO SOUTHEAST. TSRA ALREADY DEVELOPING IN SW NEB FORCED PRIMAILY FROM WEAK UPSLOPE FLOW TO THE NORTH OF A QUASI-STATIONARY FRONT IN KS AND UP AGAINST THE FRONT RANGE...AIDED BY A SUBTLE WAVE MOVING NEWD ACROSS CO. DEEP MOIST CONVECTIVE IS MAXIMIZED ACROSS WRN KS PER SPC MESOANALYSIS AND WITH DEEPER BL MOISTURE IN THIS AREA WOULD EXPECT TSRA IN THIS REGION TO GROW UPSCALE...THOUGH PRIMARILY SOUTH OF THE KLBF TAF SITE. STORMS ARE SPLITTING ONCE AGAIN...SO THERE MAY BE A FEW DIFFERENT MOTION VECTORS FOR EACH ORGANIZED UPDRAFT. THE CAVEAT TO THIS IS NEW DEVELOPMENT ALONG ANY OUTFLOW BOUNDARIES...AND CURRENT TSRA MAY BE ALONG A LEFT OVER BOUNDARY FROM LAST NIGHT. REGARDLESS...TSRA SHOULD STILL BE ABLE TO PROPAGATE NEWD FOR A TIME THIS EVENING BEFORE LARGER CLUSTER TAKES OVER FURTHER SOUTH. THIS IS IN LINE WITH LATEST HRRR RUNS. FURTHER N...MORE POTENT PV ANOMALY MOVING INTO WRN SD ATTM. A WEAKER SFC FEATURE MAY BE EVIDENT ACROSS SC SD JUST NORTH OF KVTN. LARGER SCALE LIFT ASSOCIATED WITH THE PV ANOMALY SHOULD BE ABLE TO FOCUS CONVERGENCE ALONG THIS FEATURE AND THE ATTENDANT COLD FRONT WHICH WILL MOVE INTO NW NEB LATE EVENING. FCST INCLUDES THIS POTENTIAL FOR THE KVTN AREA THIS EVENING. AFTER CONVECTION CLEARS THE AREA...PRIMARILY AFTER 07Z OR SO SKIES SHOULD GRADUALLY CLEAR AND VFR THEREAFTER. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JWS SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, Jul 19, 3:31 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT SUN JUL 19 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-202045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 331 PM CDT SUN JUL 19 2015 /231 PM MDT SUN JUL 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. EARLY TONIGHT THE FOCUS WILL BE SOUTHWEST NEBRASKA WITH ADDITIONAL DEVELOP LATER ON ACROSS NORTHERN NEBRASKA. THE THUNDERSTORMS WILL MOVE EASTERLY OVERNIGHT. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS EARLY TONIGHT FOR AREAS SOUTH OF AN OSHKOSH THROUGH NORTH PLATTE LINE WHERE DAMAGING WINDS EXCEEDING 60 MPH AND LARGE HAIL WILL BE POSSIBLE. ELSEWHERE THERE IS MARGINAL RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE IN THE FORECAST FOR AT LEAST PORTIONS OF THE OUTLOOK AREA EACH DAY MONDAY THROUGH SATURDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM OSHKOSH THROUGH NORTH PLATTE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 19, 9:26 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 11 N SPRINGVIEW 42.98N 99.75W
07/19/2015 E50 MPH KEYA PAHA NE PUBLIC
&&
MARTINLocal storm report, Jul 19, 9:32 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 8 N NEWPORT 42.72N 99.33W
07/19/2015 E60 MPH ROCK NE PUBLIC
&&
MARTINLocal storm report, Jul 19, 9:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 NW SPRINGVIEW 42.89N 99.83W
07/19/2015 E1.00 INCH KEYA PAHA NE PUBLIC
0830 PM HAIL 4 NNE SPRINGVIEW 42.88N 99.72W
07/19/2015 E1.25 INCH KEYA PAHA NE PUBLIC
0835 PM HAIL 5 N BURTON 42.98N 99.59W
07/19/2015 E1.75 INCH KEYA PAHA NE LAW ENFORCEMENT
0840 PM TSTM WND GST 4 ENE SPRINGVIEW 42.85N 99.68W
07/19/2015 E60.00 MPH KEYA PAHA NE PUBLIC
SMALL BRANCHES DOWN.
0840 PM HAIL 4 ENE SPRINGVIEW 42.85N 99.68W
07/19/2015 E1.25 INCH KEYA PAHA NE PUBLIC
0905 PM TSTM WND GST 10 NNW NEWPORT 42.73N 99.40W
07/19/2015 E60.00 MPH ROCK NE PUBLIC
0905 PM HAIL 10 NNW NEWPORT 42.73N 99.40W
07/19/2015 E1.00 INCH ROCK NE PUBLIC
0910 PM TSTM WND GST 11 N SPRINGVIEW 42.98N 99.75W
07/19/2015 E50.00 MPH KEYA PAHA NE PUBLIC
0920 PM TSTM WND GST 8 N NEWPORT 42.72N 99.33W
07/19/2015 E60.00 MPH ROCK NE PUBLIC
&&
MARTINSpecial weather statement, Jul 19, 9:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 953 PM CDT SUN JUL 19 2015 NEZ058-069-200345- CHASE NE-PERKINS NE- 853 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 945 PM MDT... AT 852 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BRANDON...OR 11 MILES SOUTH OF GRANT...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CENTER DAM CAMPGROUND... AREA A CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 28 AND 57. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jul 19, 10:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST STUART 42.60N 99.14W
07/19/2015 E50 MPH HOLT NE LAW ENFORCEMENT
&&
MARTINSpecial weather statement, Jul 19, 10:28 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 928 PM MDT SUN JUL 19 2015 NEZ009-010-200415- HOLT NE-ROCK NE- 1028 PM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCK AND WESTERN HOLT COUNTIES UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWPORT TO 9 MILES SOUTHWEST OF NEWPORT...AND MOVING SOUTHEAST AT 30 MPH. IN ADDITION...A SEVERE STORM IS CURRENTLY LOCATED NEAR ATKINSON...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PONY LAKE... SYBRANT... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 270 AND 274. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 44 min |
| Jul 19, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 43 min |
| Jul 19, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 52 min |
| Jul 19, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 39 min |
| Jul 19, 9:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jul 19, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.